# SDR SWIA2020012147957

- Difficulty date: January 13, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 36,027 hours, 34,090 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Beam
- Condition: Corroded
- Location: Bs 559-568
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*AFT FAIRING BEAM IS CORRODED ON LOWER FLANGE, FS559.00+80 - FS568..00 STGR23R.        (C-CHECK)   RO:1/17/2020REMOVED AND REPLACED WITH NEW AFT FAIRING SUPPORT BEAM AT FS559+80 TO FS568 STRG23R REF CRJ-200 SRM AND BOMBARDIER DWG.
